# SDR SWAA2022010447522

- Difficulty date: November 24, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION (1 EA) (FWD POSITION ; 2021-536551 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 21-JAN-22; [02] REPLACED ANGLE AND FASTENER I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 AND DRAWING #273A9111 REV -; SEE INDIVIDUAL STEP SING OFFS BELOW; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
